# SDR ASAA2014072408689

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,308 hours, 30,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  TAGGED EMERGENCY LIGHTS SWITCH TO OFF.  REPLACED DEFECTIVE LAMP SOCKET TO L730 REF W/D 33-51-12 AND EQUIP LIST.  REMOVED TAD, OPS TEST GOOD.
